Korean J Pediatr.  2009 Apr;52(4):499-503. 10.3345/kjp.2009.52.4.499.

Late adverse reactions to iopromide (Ultravist(R)) diagnosed by the patch test: a case report

Affiliations
  • 1Department of Pediatrics, Chonnam National University Medical School, Chonnam National University Hospital, Gwang-Ju, Korea,. cardiol@jnu.ac.kr

Abstract

Iodinated contrast media (CM) can cause immediate and late reactions. We treated a patient with a recurrent generalized maculopapular rash and a fever that occurred within two days of exposure to iodinated CM, iopromide (Ultravist(R)), for chest computed tomography. We performed skin testing including prick tests, intradermal tests, and patch tests. Our findings indicated a late skin reaction to Ultravist(R) in addition to cross-reactions to other iodinated CM such as ioversol (Optiray(R)), iohexol (Iobrix(R)), and iobitridol (Xenetix(R)). In this study, we report the case of a patient diagnosed with a late adverse reaction to Ultravist(R) in addition to cross-reactions to other iodinated CM.

Keyword

Iopromide; Late Adverse Reaction; Patch Test; Cross-reaction

MeSH Terms

Contrast Media
Exanthema
Fever
Humans
Intradermal Tests
Iohexol
Patch Tests
Skin
Skin Tests
Thorax
Triiodobenzoic Acids
Contrast Media
Iohexol
Triiodobenzoic Acids
Full Text Links
  • KJP
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2022 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr